Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Square-integrable kernels and growth estimates for their singular values


Author: James Alan Cochran
Journal: Bull. Amer. Math. Soc. 80 (1974), 661-663
MSC (1970): Primary 45H05, 45M05; Secondary 47B10, 47A10
DOI: https://doi.org/10.1090/S0002-9904-1974-13536-6
MathSciNet review: 0346454
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 45H05, 45M05, 47B10, 47A10

Retrieve articles in all journals with MSC (1970): 45H05, 45M05, 47B10, 47A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13536-6